Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone,

I posted already but not sure if it was in the right place cos it was at the end of an old thread...anyway here's a quick insight into my problem...

I'm addicted to codeine for 9 years, every day i take as follows:

4 Tylex 30/500 every 2-3 hours
3-4 Nurofen Plus every 2-3 hours

I'm also currently addicted to Neurontin (Gabapentin) im prescribed 300mg three times daily, but i take 1200 every 3-4 hours!!

Basically i've had enough of popping pills, i've had bloods done and my liver and kidneys are fine thank God...

Right now im on day 3 cold turkey, it hasn't been that bad so far but last night i was really agitated and took Xanax to help relax me and i took a Zopiclone sleeping tablet cos otherwise i would have been writhing around the bed with agitation...

Yesterday (Day 2) i had small amount of diarrhea and stomach cramps but took Buscopan for the cramps and they went, i have a fairly nasty headache most of the time and take Difene 75mg for this. The peak of symptoms is 48 - 72 hrs so im now on 52 hours!!

Is anyone else around the same stage and how are your symptoms i'd love to know...

Loading...

Hi

Had been getting on the purple and codeine pills a bit too much in the last 9 or so months was taking between 70-130 mg on most days on weekend probably a 6th or 8th of purple.

86Hrs now.

I have had some pains around the body which I haven't experienced in a while (old martial arts injuries).

Had a few shitty sleeps, doing weights drinking alot of water seemed to help. Had the runs a couple of times.

Otherwise feeling OK.

Regards Anonymous
Reply

Loading...

You should post in the Addiction and Recovery Subforum called "Narcotics". The thread created by a poster named "Perfect_Angel" has a great codeine thread that should address your request for people going through the same thing.
Reply

Loading...

i didnt know nurontin was addictive

Reply

Loading...

I am posting quite late in this forum, but just wanted to add my withdrawal symptoms. I am just completing day 3 of no Tylenol 1's. I have been taking approx 120 pills a day for the last 4 years. My symptoms are; *Severe diarrhea (just starting to now ease up) *Major jittery sensations in my arms, legs, and sort of a general heebee jeebie feeling *Muscle pain and joint pain in my hands and back. (Day 2 was terrible for my hands. I could not even grip a door handle and turn it) I have had some relief from taking Nyquil cold & flu liquid meds at night to help me sleep. I will try to sleep without it tonight because I don't want to replace one addiction with another. Good luck to anyone who is trying to kick the pill habit. Don't give up. I keep telling myself that this pain will end eventually and I'll finally be healthier and wealthier without the darned pills. Stay strong! !!
Reply

Loading...

I am on day 2 cold turkey
Reply

Loading...